Volume 4 - Issue 2 - July 1979

Bernhard Neumann's 70th birthday
   J. Gani, M. F. Newman
   pp. 6970

List of publications: B. H. Neumann
   pp. 7176

Some reflections on ascending derived series
   G. Baumslag
   pp. 7784

The conjugacy problem for an HNN extension of an abelian group
   J. L. Britton
   pp. 8592

On the number of quotients, of one kind or another, of the 
   modular group
   A. M. Brunner, R. G. Burns, J Wiegold
   pp. 9398

Embedding theorems for operator groups
   C. G. Chehata, H. H. Sherif
   pp. 99104

Alban Berg the mathematician
   C. D. Fox
   pp. 105107

Descending chains of nilpotent varieties
   N. Gupta, F. Levin
   pp. 109111

The thirty-nine varieties
   L. G. Kovács
   pp. 113128

Some group elements defined by commutators
   I. D. MacDonald
   pp. 129131

A lemma that is not Burnside's
   P. M. Neumann
   pp. 133141

Normal subgroups with infinite cyclic quotient
   W. D. Neumann
   pp. 143148

Groups of exponent dividing seventy
   M. F. Neumann
   pp. 149157

Index to Volume 4
   p. 159